# SDR UIEA200400136

- Difficulty date: July 23, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: D25991
- Condition: Damaged
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, J, A

## Discrepancy

AFTER TAKEOFF, NR 4 ENGINE INTERMITTENT FIRE WARNING 'A' LOOP FLUCTUATED.  HOWEVER, 'B' LOOP DMI INOPERATIVE.  SHUTDOWN NR 4 ENGINE JETTISION FUEL AND RETURNED.  CLEANED AND CHECKED ALL CONNECTOR OF NR 4 ENGINE 'A' LOOP.  NO FAULT FOUND AND GROUND TEST OK AS PER MM 26-11-00.  REPAIRED CONNECTOR AS PER MM 26-11-00 AND GROUND TEST OK.  (M)
